Regularity of sets with quasiminimal boundary surfaces in metric spaces

Juha Kinnunen, Riikka Korte, Andrew Lorent, Nageswari Shanmugalingam

Research output: Contribution to journalArticle

16 Citations (Scopus)
Original languageEnglish
Pages (from-to)1607-1640
Number of pages34
JournalJOURNAL OF GEOMETRIC ANALYSIS
Volume23
Issue number4
DOIs
Publication statusPublished - Oct 2013
MoE publication typeA1 Journal article-refereed

Keywords

  • boundary,
  • metric,
  • quasiminimal,
  • regularity,
  • spaces
  • surfaces,

Cite this